Free Access
Volume 44, Number 2, March-April 2010
Page(s) 347 - 370
Published online 27 January 2010
  1. S. Alinhac and P. Gérard, Opérateurs pseudo-différentiels et théorème de Nash-Moser. EDP Sciences, Les Ulis, France (1991).
  2. B. Alvarez-Samaniego and D. Lannes, Large time existence for 3D water-waves and asymptotics. Invent. Math. 171 (2008) 485–541. [CrossRef] [MathSciNet]
  3. B. Alvarez-Samaniego and D. Lannes, A Nash-Moser theorem for singular evolution equations. Application to the Serre and Green-Naghdi equations. Indiana Univ. Math. J. 57 (2008) 97–131. [CrossRef] [MathSciNet]
  4. T.B. Benjamin, J.L. Bona and J.J. Mahony, Model equations for long waves in nonlinear dispersive systems. Phil. Trans. Roy. Soc. London A 227 (1972) 47–78.
  5. J.L. Bona, M. Chen and J.-C. Saut, Boussinesq equations and other systems for small-amplitude long waves in nonlinear dispersive media. I. Derivation and linear theory. J. Nonlinear Sci. 12 (2002) 283–318. [CrossRef] [MathSciNet]
  6. J.L. Bona, T. Colin and D. Lannes, Long wave approximations for water waves. Arch. Ration. Mech. Anal. 178 (2005) 373–410. [CrossRef] [MathSciNet]
  7. R. Camassa and D. Holm, An integrable shallow water equation with peaked solitons. Phys. Rev. Lett. 71 (1993) 1661–1664. [CrossRef] [MathSciNet] [PubMed]
  8. A. Constantin and D. Lannes, The hydrodynamical relevance of the Camassa-Holm and Degasperis-Processi equations. Arch. Ration. Mech. Anal. 192 (2009) 165–186. [CrossRef] [MathSciNet]
  9. W. Craig, An existence theory for water waves and the Boussinesq and the Korteweg-de Vries scaling limits. Commun. Partial Differ. Equations 10 (1985) 787–1003. [CrossRef] [MathSciNet]
  10. W. Craig, T. Kappeler and W. Strauss, Gain of regularity for equations of KdV type. Ann. Institut Henri Poincaré, Anal. non linéaire 9 (1992) 147–186.
  11. A. Degasperis and M. Procesi, Asymptotic integrability, in Symmetry and Perturbation Theory, A. Degasperis and G. Gaeta Eds., World Scientific, Singapore (1999) 23–37.
  12. M.W. Dingemans, Water waves propogation over uneven bottoms. Part 2. Advanced Series on ocean Engineering 13. World Scientific, Singapore (1997).
  13. P.G. Drazin and R.S. Johnson, Solitons: an introduction. Cambridge University Press, Cambridge, UK (1992).
  14. A.E. Green and P.M. Naghdi, A derivation of equations for wave propagation in water of variable depth. J. Fluid Mech. 78 (1976) 237–246. [CrossRef]
  15. R. Grimshaw and S.R. Pudjaprasetya, Hamiltonian formulation for solitary waves propagating on a variable background. J. Engrg. Math. 36 (1999) 89–98. [CrossRef] [MathSciNet]
  16. T. Iguchi, A long wave approximation for capillary-gravity waves and the Kawahara equation. Bull. Inst. Math. Acad. Sin. (N.S.) 2 (2007) 179–220. [MathSciNet]
  17. R.S. Johnson, A modern introduction to the mathematical theory of water waves. Cambridge University Press, Cambridge, UK (1997).
  18. R.S. Johnson, Camassa-Holm, Korteweg-de Vries and related models for water waves. J. Fluid Mech. 457 (2002) 63–82.
  19. R.S. Johnson, On the development of a solitary wave moving over an uneven bottom. Proc. Cambridge Philos. Soc. 73 (1973) 183–203. [CrossRef] [MathSciNet]
  20. J.J. Kirby, Nonlinear ocean surface waves. Center for Applied Coastal research, University of Delaware, USA (2004).
  21. D.J. Korteweg and G. de Vries, On the change of form of long waves advancing in a rectangular canal and on a new type of long stationary waves. Phil. Mag. 39 (1895) 422.
  22. D. Lannes, Secular growth estimates for hyperbolic systems. J. Differ. Equ. 190 (2003) 466–503. [CrossRef]
  23. D. Lannes, Well-posedness of the water waves equations. J. Amer. Math. Soc. 18 (2005) 605–654. [CrossRef] [MathSciNet]
  24. D. Lannes, Sharp estimates for pseudo-differential operators with symbols of limited smoothness and commutators. J. Funct. Anal. 232 (2006) 495–539. [CrossRef] [MathSciNet]
  25. D. Lannes and P. Bonneton, Derivation of asymptotic two-dimensional time-dependent equations for surface water wave propagation. Phys. Fluids 21 (2009).
  26. J.W. Miles, On the Korteweg-de Vries equation for a gradually varying channel. J. Fluid Mech. 91 (1979) 181–190. [CrossRef] [MathSciNet]
  27. V.I. Nalimov, [The Cauchy-Poisson problem]. Dinamika Splošn. Sredy Vyp. 18 Dinamika Zidkost. so Svobod. Granicami 254 (1974) 104–210 (in Russian).
  28. D.H. Peregrine, Calculations of the development of an undular bore. J. Fluid Mech. 25 (1966) 321–330. [CrossRef]
  29. S.R. Pudjaprasetya and E. van Groesen, Unidirectional waves over slowly varying bottom. II. Quasi-homogeneous approximation of distorting waves. Wave Motion 23 (1996) 23–38. [CrossRef] [MathSciNet]
  30. S.R. Pudjaprasetya, E. van Groesen and E. Soewono, The splitting of solitary waves running over a shallower water. Wave Motion 29 (1999) 375–389. [CrossRef] [MathSciNet]
  31. G. Schneider and C. Wayne, The long-wave limit for the water wave problem I. The case of zero surface tension. Commun. Pure Appl. Math. 53 (2000) 1475–1535. [CrossRef] [MathSciNet]
  32. I.A. Svendsen, A direct derivation of the KDV equation for waves on a beach, and discussion of it's implications. Prog. Rept. 39, ISVA, Tech. Univ. of Denmark (1976) 9–14.
  33. E. van Groesen and S.R. Pudjaprasetya, Uni-directional waves over slowly varying bottom. I. Derivation of a KdV-type of equation. Wave Motion 18 (1993) 345–370. [CrossRef] [MathSciNet]
  34. S. Wu, Well-posedness in Sobolev spaces of the full water wave problem in 2-D. Invent. Math. 130 (1997) 39–72. [CrossRef] [MathSciNet]
  35. S. Wu, Well-posedness in Sobolev spaces of the full water wave problem in 3-D. J. Amer. Math. Soc. 12 (1999) 445–495. [CrossRef] [MathSciNet]
  36. S.B. Yoon and P.L.-F. Liu, A note on Hamiltonian for long water waves in varying depth. Wave Motion 20 (1994) 359–370. [CrossRef] [MathSciNet]
  37. H. Yosihara, Gravity waves on the free surface of an incompressible perfect fluid of finite depth. Publ. Res. Inst. Math. Sci. 18 (1982) 49–96. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you